MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported in the month of(b)(6) 2025, there were 4 false repeat reactive results for alinity s chagas out of 3,131 specimens.Of these, 3 specimens were confirmed as nonreactive by enzyme strip assay (esa) confirmatory testing.The customer provided the following specimen sids for the repeat reactive results: on (b)(6) 2025 sid (b)(6) =repeat reactive /esa=nonreactive on (b)(6) 2025 and (b)(6) 2025 sid (b)(6) =repeat reactive /esa=nonreactive on (b)(6) 2025 sid (b)(6) =repeat reactive /esa=nonreactive there was no reported impact to patient management.
 
Event or Problem Description
The customer reported in the month of (b)(6) 2025, there were 4 false repeat reactive results for alinity s chagas out of 3,131 specimens.Of these, 3 specimens were confirmed as nonreactive by enzyme strip assay (esa) confirmatory testing.The customer provided the following specimen sids for the repeat reactive results: on (b)(6) 2025, sid (b)(6) =repeat reactive /esa=nonreactive.On (b)(6) 2025, sid (b)(6) =repeat reactive /esa=nonreactive.On (b)(6) 2025, sid (b)(6) =repeat reactive /esa=nonreactive there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s chagas reagent, lot number 67249be00.Return testing was not completed as returns were not available.Review of tracking and trending for the alinity s chagas assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67249be00.A review of field data for alinity s chagas ln 6p08-50 with regard to reactive rates and specifically (assuming zero prevalence), per month and for lot 67249be00 specifically was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at innovative blood resources inc (usa) peer sites and across a whole blood and plasma screening monitoring group.The performance of lot 67249be00 across a whole blood and plasma group and peer sites is within product requirements.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s chagas reagent, lot number 67249be00.

Brand Name
ALINITY S CHAGAS REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22386271
Report Number3002809144-2025-00212
Device Sequence Number7138275
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public(01)00380740117221(17)250917(10)67249BE00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BL125689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2025
Device Catalogue Number06P08-50
Device Lot Number67249BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown